# SDR ASAA0080571

- Difficulty date: September 2, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 59360381
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED 30K CHECK, THE MID CARGO COMPARTMENT LOWER DOOR BEAM AT STATION 636-693, LONGERON 27R, WAS FOUND TO BE CORRODED.  REPAIRED PER SRM.  (M)
